# SDR GTIA2024100438411

- Difficulty date: October 1, 2024
- Submitted: October 5, 2024
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 30,332 hours, 13,535 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED AN ABNORMAL ODOR BETWEEN ROS 6-11 IN FLIGHT. NO ODOR ON THE FLIGHT DECK. ISOLATED PACK 2 PER THE QRH.-PERFOMRED TSM 05-50-00. IDENTIFIED ODOR AS TYPE 10. CAUSE FOUND TO BE FROM PAX HYGIENE/CARRY ON BAG. ODOR IS NO LONGER PRESENT. AIRCRAFT OK FOR SERVICE. MOC 112115
